# SDR MWEA011025

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 995821512
- Condition: Damaged
- Location: Station 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SKIN REPAIR AT STATION 740 RIGHT SIDE AT LONGERON 17 RIGHT, FORMER BETWEEN LONGERON 16 RIGHT AND 17 RIGHT HAS TO BE CUT BETWEEN LONGERON 15 AND 16 RIGHT AND RE-MADE, THEN SPLICED INTO FORMER BETWEEN LONGERON 15 AND 16 RIGHT.  --  REMOVED LONGERON ON FORMER, FABRICTED AND INSTALLED FORMER.
